# SDR SIMA20120402010

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 26,597 hours, 23,256 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Filter
- Part number: 77878508MS996715
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4521, THE CREW REPORTED AN ENGINE 1-2 FUEL IMPENDING BYPASS ON CLIMBOUT.  THE CREW DECLARED AN EMERGENCY AND RETURNED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 AND NR 2 ENGINE FUEL FILTER IAW MM 73-21-10.  OPS AND LEAK TESTED GOOD IAW MM 72-00-00.  AIRCRAFT RETURNED TO SERVICE.
